# SDR C2XA02IA089

- Difficulty date: April 8, 2002
- Submitted: April 13, 2002
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 7931 · Engine Oil Pressure
- Part: Hose
- Part number: 1593732
- Condition: Punctured
- Location: Oil Cooler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BPT-  DURING FLIGHT 3636 APPROACH, THE CREW NOTED THAT THE #2 ENGINE OIL PRESSURE INDICATED LOW IN FLIGHT.  THE PILOT FEATHERED THE #2 PROP, AND LANDED WITHOUT INCIDENT.  BPT-  MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE OIL COOLER INLET HOSE, SERVICED THE #2 ENGINE OIL, PERFORMED ENGINE RUN AND LEAK CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
